# SDR UF6A970504

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Feather Sys
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORD - FLT 5717 - NR 1 ENGINE WOULD NOT FEATHER ON SHUT DOWN.  MAINTENANCE INSPECTED.  SYSTEM OPS CHECKED GOOD.  (X)
